Ask a doctor

Titan to Correct Droopy Eye from Botox?

I am 46 and received 30 units Botox last Wednesday on my forehead and between my eyes. I am happy with the lessening of wrinkles. However, my right eye is drooping. I went back and met with the doctor tonight. She told me to buy Naphcon drops and has scheduled me for Titan laser treatment on my eyelids tomorrow evening. Do you think this is a wise treatment choice?

Doctor Answers (2)

Be careful with Titan on eyelids

+1

Botox can occasionally cause the problem you have (drooping of the eyelid). It will resolve with time on its own and go back to its normal position. Titan is capable of tightening the skin on a long term basis; if this is successful, the lid will rise to its normal position quicker, but as the Botox wears off, it will take an even higher position. This could be acceptable to you, however, you would then have to balance the other eyelid with Titan again in 4 months.

Having said that, as a senior Titan instructor, I always recommend caution in and about the eyelids. On the forehead is OK. Titan is designed to create bulk heating in the dermis of the skin. Eyelid skin is much thinner and too much heat can lead to other problems.

If your physician is VERY experienced with Titan, this could be OK, but consider what I said in the first paragraph. This will all get better with time and NO TREATMENT other than the drops.


Montclair Plastic Surgeon
4.0 out of 5 stars 36 reviews

Not the Usual Treatment for This Problem

+1

It sounds to me like the Botox gave you a quaz (lid ptosis). The conventional treatment for this problem is Iodipine or Neo-Synephrine drops. Naphcon is an OTC remedy for itchy eyes from say pollen or smoke irritation I believe. But I am a dermatologist and not an opthalmologist. I am not sure about the Titan, I have never heard of using this modality for your problem. It seems to me that Iodipine drops and the tincture of time would be best. Usually the problem resolves in a month. Be sure you mention you had this problem the next time you have Botox injections.

Good luck.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.